# SDR MASA200800288

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 20,239 hours, 16,510 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7136 ORD-OVERNIGHT.  F/A JUMP SEAT WAS DIFFICULT TO UNLATCH TO STOW.  MX LUBED THE LATCH MECHANISM AND THE SEAT OP CHECKED GOOD.
